# SDR QMLA2023092620077

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N741AC
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7845
- Aircraft time: 3,522 hours
- Engine: Tmeca ARRIEL2D
- Engine time: 3,522 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COLLECTIVE APPLICATION DURING TAKEOFF CREW NOTICE A SMELL OF BURNING RUBBER. I THOUGHT IT WAS AN AC BELT BURNING, RETURNED TO PAD SHUT DOWN, WENT BACK TO TRANSMISSION AND NOTICED THE AC BELT WAS STILL INTACT. CALLED MX, MAINTENANCE INVESTIGATED AND SMELLED AREAS IN COCKPIT, AND AROUND HELICOPTER , NO NOTICABLE SMELL, ASKED PILOT IF THE HEATER WAS ON DURING THIS EVENT AND IT WAS OFF, SO NOT SUSPECTING HEATER COMPONENTS AT THIS TIME, RAN UP HELICOPTER TO FLIGHT FOR 10 MIN STILL NO NOTICABLE SMELL INSIDE OR OUT, IN COWLINGS. COULD NOT DUPLICATE SO AIRCRAFT RETURNED TO SERVICE, COULD NOT PIN POINT ANY CAUSE OR SYSTEM AT THIS TIME.
